close
    i am diabetic (type 2) and i take one metformin 500mg once daily but recently my sugar level has been dropping very low after about 6 hours of taking the drug so what should i do

    i do regular exercises and eat 3meals each day with fruits

    0  Views: 124 Answers: 3 Posted: 10 years ago

    3 Answers

    Increase your carb intake and talk with your doctor about adjustments................

    PLEASE see your GP!....I know it`s not up to me to say but perhaps they will change or reduce your Metformin or try you out as a diet only controlled diabetic??...Kee`p a record,im sure you do anyway of your fluctuating blood sugar levels to show your GP....But PLEASE SEE GP ASAP!!


    All the best Millie x

    snack time!  Go to your doctor!



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47271 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11323 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 760K
    > Top contributors chart

    Unanswered Questions

    Ge codes for dynex tv
    Answers: 0 Views: 4 Rating: 0
    Ge codes for dynex tv
    Answers: 0 Views: 2 Rating: 0
    Is Cricket Wireless network a good option?
    Answers: 0 Views: 6 Rating: 0
    what is the largest forest in the world?
    Answers: 0 Views: 6 Rating: 0
    Seo Tools Provider
    Answers: 0 Views: 7 Rating: 0
    Seo Tools Provider
    Answers: 0 Views: 5 Rating: 0
    > More questions...
    449260
    questions
    718277
    answers
    726623
    users